# SDR DALA13026850923

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 65,140 hours, 50,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT BOTH THE FWD AND THE AFT OVERWING EMERGENCY EXIT SIGNS WERE INOPERATIVE.  MX REPLACED THE BATTERIES IN BOTH BATTERY PACKS AND THE LIGHTS RETURNED TO AN OPS CONDITION.
